# SDR 2023F00226

- Difficulty date: July 15, 2023
- Submitted: July 15, 2023
- Operation: General aviation
- Aircraft: N803QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000026
- Aircraft time: 3,221 hours, 1,899 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 35L0012
- Part serial: NOTAPPLICABLE
- Condition: Corroded
- Location: Zone 400
- Part time: 3,221 hours, 1,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON R/H THRUST REVERSER I/B BEAM.
